# SDR 96UAL900303

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT STRIP INOPERATIVE AT ROW 13 ABC.  RESECURED EMERGENCY LIGHT STRIP AT ROW 13 ABC.  OP CHECKS NORMAL.
